Pacific Journal of Mathematics

Nonassociative algebras with scalar involution.

Kevin McCrimmon

Article information

Source
Pacific J. Math., Volume 116, Number 1 (1985), 85-109.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102707250

Mathematical Reviews number (MathSciNet)
MR769825

Zentralblatt MATH identifier
0558.17002

Subjects
Primary: 17A45: Quadratic algebras (but not quadratic Jordan algebras)

Citation

McCrimmon, Kevin. Nonassociative algebras with scalar involution. Pacific J. Math. 116 (1985), no. 1, 85--109. https://projecteuclid.org/euclid.pjm/1102707250


Export citation

References

  • [1] E. Becker, Uber eine Klasse flexibler quadratischer Diisionsalgebren, J. fur Reine u. Angew. Math.,256 (1972), 25-57.
  • [2] H. Braun and M. Koecher,Jordan-Algebren, Springer Verlag, Berlin, 1966.
  • [3] R. Erdmann, Uber erallgemeinerte Cayley-Dickson Algebren, J. fur Reine u. Angew. Math, 250 (197), 153-181.
  • [4] R. Kunze and S. Scheinberg, Algebras with scalar involution, to appear.
  • [5] H. Petersson and M. Racine, Jordan algebras of degree 3 and the Tits process, to appear.
  • [6] R. D. Schaefer, On the algebrasformed by the Cayley-Dickson process, Amer. J. Math., 76 (1954), 435-446.